# SDR FQAR20220705004

- Difficulty date: May 29, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N745PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881017
- Aircraft time: 3,237 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: CA62220004
- Part serial: 203
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRIC FUEL PUMP WAS CHANGED OUT DUE TO TIME IN SERVICE, A NEW PUMP WAS INSTALLED AND TEST RAN, AIRCRAFT RELEASED FOR SERVICE, ON FIRST FLIGHT AFTER REPLACMENT, DURING THE ENGINE BEFORE TAKE OFF CHECK, ENGINE SHOWED LOW FUEL PRESSURE AND ENGINE TRIED TO DIE, REMOVED ELECTRIC FUEL PUMP AND REPLACED WITH NEW, OPS CHECK OK,  ELECTRIC FUEL PUMP FAILED AND WAS NOT ALLOWING FUEL TO PASS THRU WHEN THE PUMP WAS OFF
